# SDR DALA2018011900347

- Difficulty date: January 18, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 58,777 hours, 25,320 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR WILL NOT ARM.  REMOVE DEBRIS FROM THE GIRT BAR LOCKS.  DOOR ARMED AND SLIDE INDICATION CHECKED GOOD IAW AMM 25-66.
